How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask Dr Baker Your Own Question
Dr Baker
Dr Baker, Family Physician
Category: Dermatology
Satisfied Customers: 5029
Experience:  MD
108371854
Type Your Dermatology Question Here...
Dr Baker is online now

I did mesotherapy under my eyes about 6 months ago using

Customer Question

I did mesotherapy under my eyes about 6 months ago using miracle h. And ever since ive had blue skin where i had bruises asn they wont disappear! I know that a few others have had the same problem with this substance. It isnt a filler so its not tyndall effect. How can i get it to disappear?
JA: How long have you been dealing with the skin issue? Have you noticed any major changes in your overall skin or nails recently?
Customer: No
JA: Is there anything else the Doctor should know before I connect you? Rest assured that they'll be able to help you.
Customer: No
Submitted: 16 days ago.
Category: Dermatology
Expert:  Dr Baker replied 16 days ago.

Thank you for contacting Just Answer

Expert:  Dr Baker replied 16 days ago.

I am sorry to hear, are you able to provide a photo of this?

Expert:  Dr Baker replied 16 days ago.

If the blue colour was from bruising, then yes this would improve. If you can provide a photo demonstrating this hopefully I can provide some advice as to the treatment options.

Customer: replied 15 days ago.
They are a blue colour but like i say its been like this for 6 months or so. I can't seem to attach a picture. Please advise on what i can do to make them go away
Expert:  Dr Baker replied 15 days ago.

You are right, it doesn’t cause the same as filler. It can cause bruising and skin irritation. If it was bruising then it would have resolved by now. I would therefore consider a mild steroid for a few weeks. Something like Hydrocortisone. I would then suggest a moisturiser with hylauronic acid to help with skin volume, as I suspect this will then reduce the blue appearance

Customer: replied 15 days ago.
Does hydrocortisone cause thinning of the skin? Would it make the blue disappear?
Expert:  Dr Baker replied 15 days ago.

It will do, but only with prolonged use. Short term use will help with any inflammation. If you feel there is no inflammation then just use a hyaluronic acid cream instead